# SDR CA960826084

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: W23X1A1G3
- Condition: Failed
- Location: Dc Dist
- Part time: 460 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CIRCUIT BREAKER WILL NOT RESET.
